Alert archive / Florida / Freeze Warnings in 2013
Freeze Warning 2, NWS Melbourne, FL
NWS Melbourne, FL issued this freeze warning at Feb 17, 2013, 12:55 PM EST for 6 counties in Florida. It took effect at Feb 18, 2013, 12:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2013, 12:55 PM EST (17:55 UTC)
- In effect from
- Feb 18, 2013, 12:00 AM EST
- Expired
- Feb 18, 2013, 9:00 AM EST
- In force
- 9 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 5.9 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1972 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -157 m²/s²
- 0-3 km storm-relative helicity
- -34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
205 WWUS72 KMLB 171755 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1255 PM EST SUN FEB 17 2013 ... FREEZE WARNING IN EFFECT FOR LAKE AND VOLUSIA COUNTIES EARLY SUNDAY MORNING... FLZ058-171900- /O.CAN.KMLB.FZ.A.0002.130218T0500Z-130218T1400Z/ OKEECHOBEE- INCLUDING THE CITY OF...OKEECHOBEE 1255 PM EST SUN FEB 17 2013 ...FREEZE WATCH IS CANCELED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELED THE FREEZE WATCH. WHILE OVERNIGHT TEMPERATURES WILL BE WELL BELOW AVERAGE... THE BULK OF THE FREEZING TEMPERATURES ARE EXPECTED TO OCCUR NORTH AND WEST OF OKEECHOBEE COUNTY. $$ FLZ041-044>046-053-144-180200- /O.UPG.KMLB.FZ.A.0002.130218T0500Z-130218T1400Z/ /O.NEW.KMLB.FZ.W.0002.130218T0500Z-130218T1400Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...KISSIMMEE...ST CLOUD...CLERMONT 1255 PM EST SUN FEB 17 2013 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... * TEMPERATURE...NORTHWEST WINDS WILL DIMINISH AFTER SUNSET THIS EVENING UNDER CLEAR SKIES. THIS WILL RESULT IN STRONG RADIATIONAL COOLING OVERNIGHT. TEMPERATURES WILL FALL RAPIDLY AFTER SUNSET AREAWIDE. READINGS ARE EXPECTED TO FALL BELOW THE FREEZING MARK IN THE EARLY MORNING HOURS...MAINLY ALONG AND NORTH OF THE I-4 CORRIDOR. * IMPACTS...COLD SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT INDOORS IN ADVANCE OF FREEZING TEMPERATURES. PETS SHOULD ALSO BE BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
4 follow-up statements
511 WWUS72 KMLB 172019 CCA NPWMLB URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MELBOURNE FL 318 PM EST SUN FEB 17 2013 ... FREEZE WARNING IN EFFECT FOR LAKE...ORANGE...OSCEOLA... SEMINOLE...INTERIOR VOLUSIA COUNTIES EARLY MONDAY MORNING... FLZ058-172130- /O.CAN.KMLB.FZ.A.0002.130218T0500Z-130218T1400Z/ OKEECHOBEE- INCLUDING THE CITY OF...OKEECHOBEE 318 PM EST SUN FEB 17 2013 ...FREEZE WATCH IS CANCELED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELED THE FREEZE WATCH. WHILE OVERNIGHT TEMPERATURES WILL BE WELL BELOW AVERAGE... THE BULK OF THE FREEZING TEMPERATURES ARE EXPECTED TO OCCUR NORTH AND WEST OF OKEECHOBEE COUNTY. $$ FLZ041-044>046-053-144-180445- /O.UPG.KMLB.FZ.A.0002.130218T0500Z-130218T1400Z/ /O.NEW.KMLB.FZ.W.0002.130218T0500Z-130218T1400Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...KISSIMMEE...ST CLOUD...CLERMONT 318 PM EST SUN FEB 17 2013 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... * TEMPERATURE...NORTHWEST WINDS WILL DIMINISH AFTER SUNSET THIS EVENING UNDER CLEAR SKIES. THIS WILL RESULT IN STRONG RADIATIONAL COOLING OVERNIGHT. TEMPERATURES WILL FALL RAPIDLY AFTER SUNSET AREAWIDE. READINGS ARE EXPECTED TO FALL BELOW THE FREEZING MARK IN THE EARLY MORNING HOURS...MAINLY ALONG AND NORTH OF THE I-4 CORRIDOR. * IMPACTS...COLD SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT INDOORS IN ADVANCE OF FREEZING TEMPERATURES. PETS SHOULD ALSO BE BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
108 WWUS72 KMLB 180007 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 707 PM EST SUN FEB 17 2013 ... FREEZE WARNING NOW IN EFFECT FOR LAKE...ORANGE...SEMINOLE ...OSCEOLA...AND ALL OF VOLUSIA COUNTY EARLY MONDAY MORNING... FLZ141-181400- /O.EXA.KMLB.FZ.W.0002.130218T0500Z-130218T1400Z/ COASTAL VOLUSIA- INCLUDING THE CITY OF...DAYTONA BEACH 707 PM EST SUN FEB 17 2013 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TO 9 AM MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TO 9 AM MONDAY. * TEMPERATURE...TEMPERATURES WILL CONTINUE TO FALL OFF RAPIDLY OVERNIGHT UNDER CLEAR SKIES...LIGHT WINDS AND AN EXTREMELY DRY AIR MASS. READINGS ARE EXPECTED TO FALL BELOW THE FREEZING MARK IN THE EARLY MORNING HOURS...ESPECIALLY NEAR AND NORTH OF THE INTERSTATE 4 CORRIDOR. * IMPACTS...COLD SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT INDOORS IN ADVANCE OF FREEZING TEMPERATURES. PETS SHOULD ALSO BE BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ041-044>046-053-144-181400- /O.CON.KMLB.FZ.W.0002.130218T0500Z-130218T1400Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...KISSIMMEE...ST CLOUD...CLERMONT 707 PM EST SUN FEB 17 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TO 9 AM MONDAY... * TEMPERATURE...TEMPERATURES WILL CONTINUE TO FALL OFF RAPIDLY OVERNIGHT UNDER CLEAR SKIES...LIGHT WINDS AND AN EXTREMELY DRY AIR MASS. READINGS ARE EXPECTED TO FALL BELOW THE FREEZING MARK IN THE EARLY MORNING HOURS...ESPECIALLY NEAR AND NORTH OF THE INTERSTATE 4 CORRIDOR. * IMPACTS...COLD SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT INDOORS IN ADVANCE OF FREEZING TEMPERATURES. PETS SHOULD ALSO BE BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
610 WWUS72 KMLB 180307 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1007 PM EST SUN FEB 17 2013 ... FREEZE WARNING NOW IN EFFECT FOR LAKE...ORANGE...SEMINOLE... VOLUSIA...OSCEOLA...NORTHERN BREVARD AND OKEECHOBEE COUNTIES... FLZ058-147-181400- /O.EXA.KMLB.FZ.W.0002.130218T0500Z-130218T1400Z/ OKEECHOBEE-NORTHERN BREVARD- INCLUDING THE CITIES OF...OKEECHOBEE...TITUSVILLE 1007 PM EST SUN FEB 17 2013 ...FREEZE WARNING IN EFFECT UNTIL 9 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 9 AM EST MONDAY. * TEMPERATURE...TEMPERATURES WILL CONTINUE TO FALL OFF RAPIDLY OVERNIGHT UNDER CLEAR SKIES...LIGHT WINDS AND AN EXTREMELY DRY AIR MASS. READINGS ARE EXPECTED TO FALL BELOW THE FREEZING MARK IN THE EARLY MORNING HOURS...ESPECIALLY NEAR AND NORTH OF THE INTERSTATE 4 CORRIDOR. * IMPACTS...COLD SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT INDOORS IN ADVANCE OF FREEZING TEMPERATURES. PETS SHOULD ALSO BE BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ041-044>046-053-141-144-181400- /O.CON.KMLB.FZ.W.0002.130218T0500Z-130218T1400Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- COASTAL VOLUSIA-SOUTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...KISSIMMEE...ST CLOUD...DAYTONA BEACH...CLERMONT 1007 PM EST SUN FEB 17 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST MONDAY... * TEMPERATURE...TEMPERATURES WILL CONTINUE TO FALL OFF RAPIDLY OVERNIGHT UNDER CLEAR SKIES...LIGHT WINDS AND AN EXTREMELY DRY AIR MASS. READINGS ARE EXPECTED TO FALL BELOW THE FREEZING MARK IN THE EARLY MORNING HOURS...ESPECIALLY NEAR AND NORTH OF THE INTERSTATE 4 CORRIDOR. * IMPACTS...COLD SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT INDOORS IN ADVANCE OF FREEZING TEMPERATURES. PETS SHOULD ALSO BE BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
607 WWUS72 KMLB 181404 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 904 AM EST MON FEB 18 2013 FLZ041-044>046-053-058-141-144-147-181515- /O.EXP.KMLB.FZ.W.0002.000000T0000Z-130218T1400Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE- COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...KISSIMMEE...ST CLOUD...OKEECHOBEE...DAYTONA BEACH... CLERMONT...TITUSVILLE 904 AM EST MON FEB 18 2013 ...FREEZE WARNING HAS EXPIRED... TEMPERATURES HAVE WARMED WITH SUNRISE...LATEST READINGS SHOW TEMPERATURES ABOVE FREEZING AT THIS TIME. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this freeze warning went out at Feb 17, 10:00 AM EST, 2 hours 55 minutes earlier.
Area forecast discussion, Feb 17, 10:00 AM EST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1000 AM EST SUN FEB 17 2013
.DISCUSSION...
MORNING OBS CONFIRMED FREEZING TEMPS OVER THE NRN CWA LAST
NIGHT...COLDEST TEMPS OVER LAKE/INTERIOR VOLUSIA CO WITH READINGS
BOTTOMING OUT AT 28F AT CASSADAGA. MORNING SOUNDINGS SHOW PWAT
VALUES AOB 0.3" ACRS THE PENINSULA WITH DEEP/STRONG NWRLY FLOW THRU
THE H100-H50 LYR. THESE WINDS WILL PUSH A VERY DRY/STABLE
CONTINENTAL AIRMASS INTO CENTRAL FL THRU THE DAY.
DESPITE FULL SUN...TEMPS WILL STRUGGLE TO BREAK OUT OF THE 50S AS
THE POST FRONTAL RIDGE AXIS OVER THE DEEP SOUTH/NE GOMEX MAINTAINS A
STEADY NW BREEZE ACRS CENTRAL FL. MID MORNING TEMPS HAVE MANAGED TO
WARM INTO THE L/M40S WHICH WILL NEGATE THE NEED TO EXTEND THE WIND
CHILL ADVISORY. GUSTY WINDS WILL DIMINISH BY LATE AFTN AS THE RIDGE
AXIS PUSHES INTO THE PENINSULA...BUT MAX HEATING PD WILL HAVE PASSED
BY THE TIME THEY DO.
NO SIG CHANGES TO THE FCST...UPDATES PRIMARILY TO REMOVE COLD WX
HEADLINES FROM THE ZONE FCST.
&&
.AVIATION...
THRU 18/12Z...VFR ALL SITES...THRU 17/22Z NW SFC WND G20-22KTS.
&&
.MARINE...
LCL DATA BUOY/C-MAN NETWORK SHOWING A GRADUAL BUT DISTINCT DECREASE
IN THE LCL WND FIELD SINCE MIDNIGHT. EVEN SO...RIDGE AXIS OVER TEH
DEEP SOUTH WILL INTERACT WITH THE FRONTAL TROF OVER THE FL STRAITS
TO MAINTAIN A GRAD TIGHT ENOUGH TO SUPPORT A FRESH NWRLY BREEZE ACRS
THE LCL ATLC THRU SUNSET. WILL ALLOW THE GALE WARNING TO EXPIRE...
SCA TIMING AND CONFIGURATION WILL REMAIN UNCHANGED. WINDS WILL
DIMINISH GRADUALLY THRU SUNSET AS THE CENTER OF THE RIDGE PUSHES
ACRS THE DEEP SOUTH AND THE FL PENINSULA.
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
INLAND VOLUSIA-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
SEMINOLE-SOUTHERN LAKE.
AM...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR COASTAL
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE
TO SEBASTIAN INLET OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR WATERS
FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20
TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR COASTAL
WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
OFFSHORE.
&&
SHORT TERM/AVIATION...BRAGAW
LONG TERM/IMPACT WX...BOWENHazardous weather outlook, Feb 17, 11:15 AM EST, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1115 AM EST SUN FEB 17 2013 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-180415- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1115 AM EST SUN FEB 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .EXCESSIVE COLD IMPACT... DESPITE FULL SUN...STEADY NORTHWEST WINDS WILL KEEP AFTERNOON TEMPERATURES IN THE 50S OVER MOST OF THE AREA. WINDS WILL DIMINISH AFTER SUNSET WITH CLEAR SKIES EXPECTED OVERNIGHT. THIS WILL ALLOW TEMPERATURES TO DROP WELL BELOW AVERAGE WITH MINIMUMS BOTTOMING OUT IN THE LOW TO MID 30S OVER THE INTERIOR. TEMPERATURES NEAR FREEZING WILL BE MOST LIKELY ALONG AND NORTH OF I-4 IN THE PREDAWN HOURS. A FREEZE WATCH REMAINS IN EFFECT FOR ALL INTERIOR COUNTIES AND MAY BE UPGRADED TO A WARNING IN SOME AREAS BY MID AFTERNOON. .WIND AND SEA IMPACT... A FRESH NORTHWEST BREEZE WILL PREVAIL ACROSS THE LOCAL WATERS THIS AFTERNOON AS HIGH PRESSURE OVER THE DEEP SOUTH AND THE GULF OF MEXICO PUSHES TOWARD THE EASTERN SEABOARD. VERY ROUGH AND DANGEROUS SEAS WILL BEGIN TO SUBSIDE BY LATE AFTERNOON AS WINDS DIMINISH. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL LOCAL ATLANTIC WATERS. .FIRE WEATHER IMPACT... SEVERAL HOURS OF CRITICALLY LOW RELATIVE HUMIDITY VALUES AND WINDS OF 10 TO 15 MPH WILL ENHANCE THE WILDFIRE POTENTIAL TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. TEMPERATURES WILL MODERATE THROUGH THE END OF THE WEEK. BOATING CONDITIONS WILL IMPROVE THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. BRAGAW
Nearby
Freeze Warnings in Florida, 2013Every freeze warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.